# SDR AWXA9500354

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position
- Part number: 2061141
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAS-PHX - FLT 1229 - ON CLIMB-OUT, UNABLE TO RAISE FLAPS PAST FLAPS 1.  AIRCRAFT RETURNED TO LAS AND LANDED WITHOUT FURTHER PROBLEMS.  MAINTENANCE FOUND FLAP POSITION INDICATOR BAD.  REMOVED AND REPLACED FLAP POSITION INDICATOR.  FLAPS WERE CYCLED NUMEROUS TIMES AND NO MALFUNCTIONS NOTED, PER MM 27-51-00.  SYSTEM OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
